# SDR W8PA971258

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 493
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND MECHANICAL DAMAGE ON SEAT TRACK BS 493 - BS 500 + 12, BS 500D + 11 TO BS 500D + 14, RBL 45, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-52.  REPLACED SEAT TRACK PER SRM 53-00-52.  (X)
